Skip to Content

Join the 'ICU Agitation' group to help and get support from people like you.

ICU Agitation Questions

We found 3 questions associated with the 'ICU Agitation' topic.

Is there liability for administering haldol to a post op ICU elderly patient with dementia?

Posted 29 Aug 2014 by AZlisaH 2 answers

They say dad was agitated so they gave him haldol. After FDA recommendations why would haldol be given to my 80+yr old father in post op ICU. He had been previously diagnosed with dementia, ahlziemers, hearing loss, etc but ICU still administered haldol. FDA says dont give it to elderly patients ...

Can Haloperidol cause patients to become bent over when walking and lose mobility?

Posted 9 Nov 2009 by haglands 1 answer

My husband has recently been put on this drug (he is being treated for hallucinations and does have vascular dementia) He has started shaking and jerking this last 2 weeks (has taken haloperidol for about 4 weeks in total). His mobility has become seriously impaired and is now bent over on the ...

Ask a Question

Further Information

Related Condition Support Groups

Agitation

Related Drug Support Groups

Ativan, Valium, lorazepam, diazepam, Haldol, haloperidol, Versed, midazolam, Haldol Decanoate, view more... Diastat, Valrelease, Diastat AcuDial, Lorazepam Intensol, Diazepam Intensol, Diastat Pediatric, Zetran, Dizac